MathSciNet Relay Station
MathSciNet bibliographic data
MR142769 31.10 (30.00)
de Vries, Hans Ludwig A remark concerning a lemma of Heinz on harmonic mappings. J. Math. Mech. 11 1962 469–471.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement